×

Found 198 Documents (Results 1–100)

On the solvability of a class of nonlinear two-dimensional integral equations Hammerstein-Nemytskii type on the plane. (Russian. English summary) Zbl 07815842

MSC:  45G05
PDFBibTeX XMLCite
Full Text: DOI MNR

On a class of nonlinear integral equations of the Hammerstein-Volterra type on a semiaxis. (English. Russian original) Zbl 1518.45003

Russ. Math. 67, No. 1, 64-73 (2023); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 2023, No. 1, 75-86 (2023).
MSC:  45D05 82B40 82C40
PDFBibTeX XMLCite
Full Text: DOI

Positive solubility of some classes of non-linear integral equations of Hammerstein type on the semi-axis and on the whole line. (English. Russian original) Zbl 1317.45003

Izv. Math. 79, No. 2, 411-430 (2015); translation from Izv. Ross. Akad. Nauk, Ser. Mat 79, No. 2, 205-224 (2015).
PDFBibTeX XMLCite
Full Text: DOI

Method of limiting equations for the stability analysis of equations with infinite delay in the Carathéodory conditions. I. (English. Russian original) Zbl 1307.34101

Differ. Equ. 50, No. 5, 569-580 (2014); translation from Differ. Uravn. 50, No. 5, 572-583 (2014).
MSC:  34K05
PDFBibTeX XMLCite
Full Text: DOI

The analytical method to solve nonstationary differential games of pursuit. (English. Russian original) Zbl 1298.91043

Cybern. Syst. Anal. 49, No. 4, 603-615 (2013); translation from Kibern. Sist. Anal. 2013, No. 4, 137-152 (2013).
MSC:  91A23 91A24
PDFBibTeX XMLCite
Full Text: DOI

On solvability in \(W_1^1(\mathbb R^+)\) of a nonlinear integro-differential equation with a noncompact Hammerstein-Nemytskiĭ operator. (English. Russian original) Zbl 1279.45010

St. Petersbg. Math. J. 24, No. 1, 167-183 (2013); translation from Algebra Anal. 24, No. 1, 223-247 (2012).
MSC:  45J05 45G10 47H30
PDFBibTeX XMLCite
Full Text: DOI

Solvability of some classes of nonlinear integro-differential equations with noncompact operator. (English. Russian original) Zbl 1242.45008

Russ. Math. 55, No. 1, 79-87 (2011); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 2011, No. 1, 91-100 (2011).
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

Document Type

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field